# SDR P5CA0200709

- Difficulty date: November 21, 2002
- Submitted: December 4, 2002
- Operation: Air carrier
- Aircraft: N354MC
- Make and model: Boeing 747-300 SERIES
- Aircraft serial: 23394
- Aircraft time: 52,429 hours, 10,077 cycles
- Engine: Ge CF650E2
- Engine time: 33,340 hours, 7,468 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Duct
- Part number: 65B945321
- Part serial: D62425
- Condition: Separated
- Location: Nr 4 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J, F
- Precautionary procedure: E, J, A

## Discrepancy

NR 4 ENG - FIRE INDICATION AFTER TAKEOFF IN CLIMB.  PRECAUTIONARY ENGINE SHUTDOWN & FUEL DUMP PERFORMED.  FIRE BOTTLE NOT REQUIRED.  FOUND 8TH STAGE BLEED CROSSOVER DUCT SEPARATED FROM DUCTING SYSTEM.  REPLACED WITH CROSSOVER DUCT & PRECOOLER DOWNSTREAM DUCT.  PRSOV & PRESSURE RELIEF VLV REPLACED, ALSO AS PRECAUTION PER MM 36-11-01, PG 401.  ADDT'L 16 PIECE PARTS REPLACED DUE TO DAMAGE DURING DUCT LIBERATION.  HIGH STAGE VALVE LOCKED CLOSED FOR DISPATCH PER DDPG DUE NOT READILY AVAILABLE.  HIGH POWER R/U PERFORMED WITH  ALL DUCTING WRAPPED WITH FOIL.  AFTER R/U, LEAK CHECK WAS NORMAL.
